# SDR ASOA2016070915241

- Difficulty date: July 9, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 20,855 hours, 13,528 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BS 364 STRINGER 26L IS CORRODED.   REMOVED THE INTERCOSTAL IAW SRM 51-42-21-001-01-A01, 51-42-06-001-001A-01.
